MathSciNet Relay Station
MathSciNet bibliographic data
MR1390043 (97i:30062) 30F60 (30F30 32G15 46E15)
Lakic, Nikola An isometry theorem for quadratic differentials on Riemann surfaces of finite genus. Trans. Amer. Math. Soc. 349 (1997), no. 7, 2951–2967.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement